# SDR V0XD20170708001

- Difficulty date: July 8, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR RT LOWER ATTACH ANGLE CRACKED. REMOVED AND REPLACED RT LOWER ATTACH ANGLE IAW SRM 51-40-11, 51-42-06.
